# SDR WVER2016121092108

- Difficulty date: December 10, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 30,179 hours, 24,727 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Gouged
- Location: Fuselage
- Part time: 30,179 hours, 24,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (FUSELAGE SIDE) GOUGED ON MOST AFT LANDING AND FACE APPROX .75" LONG, .060" WIDE, .100" DEEP.
